# SDR DL738050818

- Difficulty date: December 22, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N3744D
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 14,544 hours, 6,311 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 275201236
- Condition: Unserviceable
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM INOP IN LT DIR KNOB AND TRIM GOES RT OK.  RETURNED TO ATL.  OVERWEIGHT LAND AT APPROX 152 K POUNDS TOUCHDOWN WAS MIN SINK AT 148 KTS BRAKES ON AT 100 KTS.  NORMAL BRAKING.   FLT CONTROLS WERE NORMAL.  REMOVED AND REPLACED RUDDER TRIM CTL SWITCH MODULE CYCLED RUDDER TRIM BOTH DIRECTIONS SEVERAL TIMES ALL CKS GOOD ALSO PERFORMED PHASE 1 OVERWEIGHT LANDING INSP PER MM 05-51-35.
